# SDR IPXA2022070683867

- Difficulty date: July 6, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 35,534 hours, 24,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 146N103097
- Part serial: NA
- Condition: Cracked
- Location: Sta 1560 R/H
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4AFT CARGO COMPARTMENT HAS AN EXISTING FRAME REPAIR AT STA 1560 R/H BETWEEN STR 23 TO STR 28WORKED PER UPS EO B757-5310-26178-C, UPC RCD 271103, AND VT MAE EA 757-5360-27-A2656 REV -
